# SDR CA960229202

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg Scissors
- Condition: Unfastened
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)THE NOSE GEAR WOULD NOT EXTEND WHEN SELECTED. AIRCRAFT MADE A NOSE GEAR UP LANDING. INVESTIGATION FOUND THAT THE NOSE GEAR WAS UNFASTENED TO FACILITATE EASIER GROUND HANDLING AND THE BOLT WAS REPLACED INCORRECTLY THUS ALLOWING THE NOSE WHEEL TO TWIST AND PROBABLY JAM IN THE WHEEL WELL.
